Multiplizitäten
Monatshefte für Mathematik, Tome 88 (1979), pp. 7-26
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
local multiplicities, quotient of bounded symmetric domain, analytic automorphisms, Satake compactification
@article{MOMA_1979__88_177925,
author = {Friedrich Wilhelm Kn\"oller},
title = {Multiplizit\"aten },
journal = {Monatshefte f\"ur Mathematik},
pages = {7--26},
year = {1979},
volume = {88},
zbl = {0433.14025},
url = {http://geodesic.mathdoc.fr/item/MOMA_1979__88_177925/}
}
Friedrich Wilhelm Knöller. Multiplizitäten. Monatshefte für Mathematik, Tome 88 (1979), pp. 7-26. http://geodesic.mathdoc.fr/item/MOMA_1979__88_177925/